Perturbative Yang-Mills theory without Faddeev-Popov ghost fields

Author(s)
Helmuth Huffel, Danijel Markovic
Abstract

A modified Faddeev-Popov path integral density for the quantization of Yang-Mills theory in the Feynman gauge is discussed, where contributions of the Faddeev-Popov ghost fields are replaced by multi-point gauge field interactions. An explicit calculation to O(g(2)) shows the equivalence of the usual Faddeev-Popov scheme and its modified version. (C) 2018 The Authors. Published by Elsevier B.V.

Organisation(s)
Particle Physics
External organisation(s)
Universität Wien
Journal
Physics Letters. Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume
780
Pages
418-421
No. of pages
4
ISSN
0370-2693
DOI
https://doi.org/10.1016/j.physletb.2018.03.030
Publication date
05-2018
Peer reviewed
Yes
Austrian Fields of Science 2012
103012 High energy physics
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/perturbative-yangmills-theory-without-faddeevpopov-ghost-fields(6c2f0686-6ce8-495f-a1e7-3b3c555abaa6).html